Vol. 6, No. 1, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The Chevalley–Shephard–Todd theorem for finite linearly reductive group schemes
1–26

Matthew Satriano

The minimal resolution conjecture for points on del Pezzo surfaces
27–46

Rosa M. Miró-Roig and Joan Pons-Llopis

$L$-series of Artin stacks over finite fields
47–122

Shenghao Sun

Multiplicative mimicry and improvements to the Pólya–Vinogradov inequality
123–163

Leo Goldmakher

Quiver Grassmannians and degenerate flag varieties
165–194

Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke